The journey

More
8 years 2 weeks ago #15674 by peppa
Replied by peppa on topic The journey
Hi Don and everyone elsie within this forum its peppa here

thank you so much for your arm welcome as it ireally iis sincerely appreciated.

I was wandering if anyone has heard of the medication called
Lyrica
used for neuropathic pain and if they have had any issues with it, iwhen used?
+
Was it helpful?

Welcome any advice and hope to speak again soon

Warm regards peppa

Please Log in or Create an account to join the conversation.

  • grappers
  • Visitor
  • Visitor
8 years 2 weeks ago #15675 by grappers
Replied by grappers on topic The journey
Peppa there a many on this forum are on lyrica and they have lots of success, to limit any side effects they will all tell to start off on a small dose so your body can get use to it, the good part is it now on the PBS.
But like all drugs it doesn't suit everyone just be aware of that, for me it caused a change in personality but then I have intolerance to most drugs to treat pain, so don't let me put you off trialling it because is does work in controlling pain or better put signals to the receptors in the brain.

Don

Please Log in or Create an account to join the conversation.

More
8 years 2 weeks ago #15677 by Mary
Replied by Mary on topic The journey
Hi Peppa,

I thought I had posted about this, but obviously it didn't go up! I have been taking Lyrica for some years now and it helps a lot with my neuropathic pain.

I think it is a good idea to start with a small dose and move up when you are comfortable. Side effects such as lightheadedness are worth persevering with because they do go away. It is renowned for weight gain too, but I think I would rather have a few extra kilos and less pain.

I think if you have diagnosed neuropathic pain and your doctor is in agreement, it is worth a try.

Mary

Not every day is a good day, but there is good in every day.

"“It’s delightful when your imaginations come true, isn’t it?” ― L.M. Montgomery, Anne of Green Gables
The following user(s) said Thank You: peppa

Please Log in or Create an account to join the conversation.

More
8 years 2 weeks ago #15682 by peppa
Replied by peppa on topic The journey
Hi Don , Mary and Everyone else on the forum here

Thank you for your understanding response and assistance
in what you feel about Lyrica and how it may/may not; be suited for everyone.

Its early days yet and yes I,m experiencing a heap of side-effects,
but i,m keeping a journal about it on a daily basis.

I.d rather no pain though, than the pain i,ve been trying to deal with and manage for the last 131/2 years now-
so i,m giving it a go and hopping that it works.


Strangely though,
Neuropathic pain was never a diagnosis i was provided with, even after seeing heaps and heaps of doctors and all the other specialists, pain specialists, alternative therapists , +rehab centres ,
that people are sent to;
to try to stop the pain; they are experiencing.

But guys, if ithe Lyrica works, i,ll be wrapped, so i,m hanging in there and
just want to really thank you for y our help and support.

Don,
like you, i,ve been trialed on heaps of drugs for the pain,
but all to no avail.

Please know that I,m not telling my story below, to bring anyone down; or to be a bummer on the forum,

But when i was injured there were five other Staff present, who did,nt act fast enough to stop the assault that occurred.

I was Assaulted,
I was slammed into a concrete wall at work, by a client, who also tried to break my kneecap and my face. as well.

this stuffed my upper back, my neck, caused the ongoing spasms in the back and other areas of the body,
as well , as the continual throbbing in the left elbow and the numbness in the last two fingers on my left hand.

So yes i,m giving it a go and hoping for a posiitiive outcome

Thankyou heaps once again, for your advice and for taking the time to be so supportive

Warmest wishes
peppa

Please Log in or Create an account to join the conversation.

  • grappers
  • Visitor
  • Visitor
8 years 2 weeks ago #15684 by grappers
Replied by grappers on topic The journey
Peppa I hope it works well for you, have they started you on 75mg or higher as most will contest starting on a low dose and working up is the way to go, most side effects do subside apart from a little short term memory loss, as long as the side effects don't out way the pain relief you are getting stick with it and good luck.

Don

Please Log in or Create an account to join the conversation.

More
8 years 2 weeks ago #15686 by Mary
Replied by Mary on topic The journey
Hi Peppa,

You are certainly not being a "bummer on the forum". That is what we are here for - to listen to each other's stories and support each other. You have been through a terrible experience. I can't imagine what that would be like or the helplessness that you must have felt. Then to be left with chronic pain afterwards is just awful!

I didn't realize that you had already started on Lyrica. Try to make sure that you are comfortable on the present dose before you go higher. The side effects do go and I guess that it takes a different length of time for everyone. If you are feeling that the side effects are too much for you, then have a chat to your doctor about it.

Mary

Not every day is a good day, but there is good in every day.

"“It’s delightful when your imaginations come true, isn’t it?” ― L.M. Montgomery, Anne of Green Gables

Please Log in or Create an account to join the conversation.

Moderators: Johnnojo.m
Time to create page: 0.095 seconds

About

All demo content is for sample purposes only, to represent a live site.

Note: Galatea is built on the latest version of the Gantry 5 Framework.